# SDR YENA2021071600467

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 56,216 hours, 19,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 400, MSY-BOS. DIRTY SOCK SMELL ON DECENT, LASTED FOR COUPLE MINUTES ODOR REPORT FILLED OUT ; DETERMINED EVENT TO BE LEVEL A PER TSM 05-50-00-810-831A. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802. A/C OK FOR SVC
